MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5201289
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that her set kept coming off as the site was disconnected from her (cannula) at the quick release while sleeping, this issue occurred numerous times and thought it was her fault.In the morning of this report, this issue occurred again, and her blood glucose level was 396 mg/dl.This issue occurred with the same lot (5 boxes) a dozen times.The site location was at the thigh because the abdomen does not work well for her (harden tissue) and the pump was on her waist inside a fanny pack.The infusion was in use for half a day.Reportedly, the infusions were stored in her boxes in her hallway.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
Initially, the case was submitted on 22-mar-2019.However, upon receipt of follow up information of complaint investigation, all the test results were within specifications, therefore the infusion set cannot be related to the reported event.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that her set kept coming off as the site was disconnected from her (cannula) at the quick release while sleeping, this issue occurred numerous times and thought it was her fault.In the morning of this report, this issue occurred again, and her blood glucose level was 396 mg/dl.This issue occurred with the same lot (5 boxes) a dozen times.The site location was at the thigh because the abdomen does not work well for her (harden tissue) and the pump was on her waist inside a fanny pack.The infusion was in use for half a day.Reportedly, the infusions were stored in her boxes in her hallway.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8443202
Report Number3003442380-2019-00646
Device Sequence Number2839464
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Lot Number5201289
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date09/27/2019
Patient Sequence Number1